Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Massive patches and rashes after using some skin product, tried various medication, no help. Any cure ?

Dear Dr, 3 Years ago i went away on my yearly holiday to Sicily. The year previous to that i got a blister for the first time so the following year i took piz buin with me for protection as i have never used sun cream and they were on offer biggest mistake of my life because my body got massive patches an awful rash and the worst swelling to my legs and face i was immediately taken to a doctor abroad who said it was an allergy to something and until i figured out what it was to i should stay out of the sun and take caution to what i eat now we ruled out food because i had not eaten anything new and we ruled out the sun because i have been to the same place every year for the past 3 years before this happened anyway after i got back to England it was weeks until the rash and swelling on my face went down however all around my knee i have been swollen i have seen 3 specialists none of which take me seriously they book me in for MRI which showed nothing so he said it is not that bad live with it and one said bursitis and gave me no medication i have tried anti inflammatorys heat packs, ice packs nothing has reduced the swelling i did some research on the piz buin cream and found it has something called helioplex and i am not the first person this has happened to but people have said there doctors took one look at them and gave them steroid cream , tablets or injections and it all completely dissapeared after a few weeks i have not been prescribed anything just constantly referred elsewhere. i am 22 years of age and have not left my house socially in over a year i am seeing another specialist Thursday and i am really disheartened and i do not want to be told to live with it.
Asked On : Sat, 2 Mar 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Answered: Fri, 12 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor